Another reported side effect of CBD administration is an unpleasant dry sensation in the mouth. This effect seems to be caused by the involvement of the endocannabinoid system in the inhibition of saliva secretion. A study published by Argentinian researchers back in 2006 showed that cannabinoid receptors (type 1 and 2) are present in the submandibular glands which are responsible for producing saliva.
As with most cannabinoids, CBD and its side effects are being studied further to fully understand its side effects on certain drugs, including its effect on hormones. Therefore, in speaking with a medical professional, it is wise to gain as much knowledge as possible about the specific drug you are taking, its dosages, and if CBD might affect its results.
Majority of cannabinoids have been shown to have positive effects on the immune system, particularly the CBD oil, as it helps regulate over-active immune systems. This basically means less susceptibility to various kinds of allergens. Moreover, since CBD oil contains a high amount of omega 3 which supports the growth of micro organisms which live in the intestines, it can aid in enhancement of the immune system, and your body will be able to fight flu, illnesses and germs more easily.
Due to my other issues, I’m extremely out of shape even though I’m not much overweight. I can’t even walk for 10 minutes without causing myself considerable pain. I do everything I can to avoid traveling in vehicles and only do so if it’s less than a 15 minute ride because it’s all my anxiety and other issues can manage. I’m only 39 and I feel like I’m not even a living person anymore and I’m sick of it. I’m desperate for a solution and mental health therapy, physical therapy, various prescriptions that have come and gone over the years have not given me much help at all. My body doesn’t react well to pharmaceutical pain relievers. I’ve been given many prescriptions over the years that I’ve stopped because they just didn’t work and they gave me weird reactions. None of those reactions were “serious” reactions, but they made me anxious and freaked me out. I’ve been prescribed several different medications over the years for my stomach issues and various nausea related issues (including Protonix, Zantac, Prevacid and Prilosec for my GERD issues, and Phenergan, Zofran and an anti-motion sickness patch I can’t remember the name of.) And I’m sick of being sick… I’m sick of taking so much nausea medication that makes me sleepy. I’m sick of being afraid of everything.